MAUDE Adverse Event Report: SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. ROSCOE; THERA TOUCH EX4

SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD. ROSCOE; THERA TOUCH EX4
Model Number DQ7200(MANUFACTURER# MT2400)
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have communicated with the importer, this equipment has not been returned to the importer, the equipment has not been returned for analysis.We checked the same batch of dhr (device history records) and there were no high strength or instantaneous strength increases recorded in the dhr during production or testing.The cause of the customer complaint could not be determined because the device was not returned for analysis.
 
Event or Problem Description
Customer called in because their device has burnt this patient.The lead wires and pads have since been changed.No doctor visit was necessary for the burn but blistering did occurr on the customer.
 
Additional Manufacturer Narrative
This event was also reported to fda by the importer under importer report no.(b)(4).(1) investigation and analysis methodology: a complaint investigation was initiated.Initially, the unit had not been returned for analysis and a same-batch dhr review did not identify high strength or instantaneous strength increases during production or testing.The unit was subsequently returned to the distributor/importer for evaluation.The importer reported that the complaint could not be duplicated and that if-4p output tested within specification for all channels and lead wires, while an apparent abnormal waveform/behavior was observed on high volt only.The unit was then returned to the manufacturer for further review.The manufacturer's evaluation confirmed the device output met specifications and concluded that the importer's apparent high volt waveform abnormality was attributable to incorrect oscilloscope settings during the importer's test (i.E., a test artifact).(2) specific failure mode(s)/mechanism(s) and associated component(s): a definitive device failure mode could not be confirmed.The reported injury occurred while using if-4p, and if-4p output tested within specification.The importer's high volt concern was not confirmed as a device condition and was determined by the manufacturer to be a measurement artifact related to oscilloscope configuration, not evidence of device malfunction.Given the clinical outcome and subsequent replacement of pads/leads, electrode-skin interface conditions and accessory integrity (pads/leads/connectors, contact quality, placement) remain considerations; however, causality cannot be established with the available information.(3) conclusions: the complaint could not be duplicated during evaluation.The manufacturer confirmed the unit output met specifications.The issue observed by the importer was attributable to oscilloscope settings rather than device malfunction.Root cause cannot be definitively determined with currently available information.The device will be retained and investigation/test records are maintained in the complaint file for traceability and fda inspection.

Brand Name
ROSCOE
Common Device Name
THERA TOUCH EX4
Manufacturer (Section D)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH  518108
Manufacturer (Section G)
SHENZHEN DONGDIXIN TECHNOLOGY CO., LTD.
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810 8
CH   518108
Manufacturer Contact
siping yuan
floor 1-2, no.3 building, fans
xusheng industrial estate xili
shenzhen, guangdong 51810-8
CH   518108
MDR Report Key21696263
Report Number3005170249-2025-00002
Device Sequence Number9282268
Product Code GZJ
UDI-Device Identifier00092237621479
UDI-Public00092237621479
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150436
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDQ7200(MANUFACTURER# MT2400)
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale